... days ago and she feels worse taking it then being without it. Any advice is appreciated. Thank you
Yes, it's not uncommon to fell worse initially. The usual adjustment is 2-3 weeks, and things should gradually improve over that period of time, for some folks it's 4-6 weeks
Best not to mess with the dosage during this introduction. Stick with it, if you get to the 3-week mark and there is no improvement, tell the Dr. That's "No" improvement. If there's just a little improvement then she'll be one of those folks in ther 4-6 week version. Meds like this are complex, and, because of the way they work and how the ability to be effective is based on such delicate, varying balances and reactions, getting going is the toughest time. I hope knowing this brings some relief for you, which will in turn help her adjust.
Feel free to keep in touch.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2011 • 7 answers
Posted 7 Jul 2014 • 5 answers
Posted 17 Oct 2014 • 4 answers
Posted 26 Apr 2015 • 1 answer
Posted 9 Apr 2016 • 2 answers